# SDR CALA2025050204415

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 46,718 hours, 4,469 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: 216104542
- Condition: Broken
- Location: Brake Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT SIDE BRAKE PEDAL PRESSURE WEAK AND BRAKE LOCKS UP. PICTURES ADDED, 3 BROKEN SPRINGS. RR 4 SPRINGS IAW AMM DMC-B787-A-32-42-02. PER CREW REQUEST, PERFORMED TAXI DEEMING SUCCESSFUL CHECK OF BRAKE FUNCTION/OPERATION. AS WELL AS INSPECTION OF SPRINGS AFTER TAXI. AIRCRAFT OKAY FOR SERVICE. REF: DMC-B787-A-32-42-02-010-941A-D  PEDAL ASSY-CAPT AND FIRST OFFICER RUD (LANDING GEAR ONLY)
